# SDR AALA202003049025

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 81,842 hours, 29,042 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SIDE SLIDING WINDOW CRACKED DURING FLIGHT. NO LEAKS DETECTED. REPLACED WINDOW PER AMM 56-11-02 AND CMM 56-11-21.
